Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1977, Volume 45, Issue 8

Continuity of Equilibria for Production Economies: New Results<1777:COEFPE>2.0.CO;2-G
p. 1777-1796

Gerard Fuchs

It has already been proven that when production is described by differentiable supply functions, the equilibrium correspondence is continuous for "most" economies [7 and 8]. The present paper generalizes this result to situations where production activities are described through a certain class of correspondences: namely, those which have a smooth graph and are such that the profit function is differentiable.

Log In To View Full Content